Discussions By Condition: Kidney conditions

could I have this condition?

Posted In: Kidney conditions 0 Replies
  • Posted By: Anonymous
  • September 9, 2006
  • 09:48 PM

I have a question and any reccomendations or helpful advice or comments will be greatly appreciated. For the past 2 years I have been seeing a nephrologist because I have protien in my urine and this has been monitored by 24 hour urine collections. The last level of protien found in my urine was 0.4grams; which is the highest that is has been but it has gone up each time this collection has been taken. When I was younger I always had strep throat and there were times when I would get it really bad. And now even though I do not have strep throat or even sore throat I occasionally spit up these small yellowish balls that smell funny honestly they smell like your breath smells when you have strep throat. There are times when I feel like more run down than usual and my throat will hurt and I will just feel sick then it will go away. 2 years ago that I started having kidney infections and that is when they discovered the protien in my urine and I was sent to a nephrologist. The doctor just diagnosed me with protienuria, and has done no other test or anything. Lately I have been having a sore throat and I feel more tired and run down than usual and I have been spitting up more of these "balls" than usual. I am study pharmacology for my nursing program and we are studying this disease called Post strept. glomerulonephrits and I didnt know if this could be a possible cause for my symptoms? Thanks for reading and any comments are greatly appreciated

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?